# SDR IPXA09557022

- Difficulty date: July 28, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING O/B MAIN FLAP GOUGED IN PREVIOUS REPAIR, UPPER SKIN.  REPAIRED MAIN FLAP IAW ER 09-3931.
